# SDR SWAA042580

- Difficulty date: September 3, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N332SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23696
- Aircraft time: 54,552 hours, 51,271 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431279
- Part serial: BN784
- Condition: Delaminated
- Location: Lt Wing Foreflap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND LT WING OUTBOARD T/E FOREFLAP DELAMINATED.  REMOVED AND REPLACED OUTBOARD T/E FOREFLAP PER MM.
